Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I have taken Mobic for quite a while because I

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1420 Questions
Question
I have taken Mobic for quite a while because I have ostioartics. Is any other med better?
Mon, 12 Feb 2018 in General Health
 
 
Answered by Dr. Saddiq Ulabidin 40 minutes later
Brief Answer:
Micronutrients replacement alongside other pain killers can be used.

Detailed Answer:
Hi! Welcome to Healthcaremagic. Thanks for sharing your concerns with us. We will try to help you in best way possible. First of all it's sad to know what you had been going through lately.

Based on the history you have shared, you can continue mobic but it's usage can be decreased according to pain severity and remission keeping a check on it's side effects relating to kindeys and stomach.

Other options like celecoxib can be used however other OTC analgesics like acetaminophen can be more lighter and safer on stomach and kidneys. If pain is not controlled more potent analgesics like tramadol or gabapentin may be needed.

However to hault or decrease the disease progression supplements for calcium, vitamin D3, ossien mineral complexes and bisphonates can be used off and on to facilitate bone development and decrease wear and tear. Meanwhile soft heels and soles of shoes and physiotherapy can be helpful.

Wishing you a speedy recovery. Hope this has answered your query. If you have any questions please feel free to ask. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor